RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2009, Issue 4, Pages 172–178 (Mi at461)  

This article is cited in 1 scientific paper (total in 1 paper)

Applications

Minimum of power consumption in the problem of oscillation damping

A. Yu. Popov

Moscow State University, Moscow, Russia

Abstract: Consideration was given to minimization of the $L^1$-norm of control of the linear oscillatory system. For consumption of the energy resources required to damp oscillations, bilateral estimates were obtained.

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2009, 70:4, 721–727

Bibliographic databases:

PACS: 02.30.Yy
Presented by the member of Editorial Board: . . 

Received: 01.10.2008

Citation: A. Yu. Popov, “Minimum of power consumption in the problem of oscillation damping”, Avtomat. i Telemekh., 2009, no. 4, 172–178; Autom. Remote Control, 70:4 (2009), 721–727

Citation in format AMSBIB
\Bibitem{Pop09}
\by A.~Yu.~Popov
\paper Minimum of power consumption in the problem of oscillation damping
\jour Avtomat. i Telemekh.
\yr 2009
\issue 4
\pages 172--178
\mathnet{http://mi.mathnet.ru/at461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2537129}
\zmath{https://zbmath.org/?q=an:1181.49032}
\transl
\jour Autom. Remote Control
\yr 2009
\vol 70
\issue 4
\pages 721--727
\crossref{https://doi.org/10.1134/S0005117909040183}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265497900018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65449120401}


Linking options:
  • http://mi.mathnet.ru/eng/at461
  • http://mi.mathnet.ru/eng/at/y2009/i4/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lebedeva I.V., Knizhnik A.A., Popov A.M., “Edge Stacking Dislocations in Two-Dimensional Bilayers With a Small Lattice Mismatch”, Physica E, 90 (2017), 49–54  crossref  isi  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:138
    Full text:58
    References:28
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020